Hello, my aunt is 5 months pregnant, and her doctor where she is currently taking treatment prescribed her depin 10 mg, with some other medicines, now she is experiencing side effect as her feet are swollen and she was also not well, now her fever is gone, but her feet are still swollen, she took depin 10 mg, in morning, afternoon and night and one in next morning, is there any reason to worry? When will the swelling go away? Will it result in complications in pregnancy?

1 Doctor Answered
Depin should not be taken during pregnancy. Swelling can be physiological, or mat be due to several reasons like anaemia, increased by, protein deficiency etc. Which has to be ruled out.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.